Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, am 36 and it's been month that my boyfriend and I are trying to get a baby. I've been taking prenatal vitamins for almost 3 months too. We seriously have intercourse last month during my fertile days. My periods are usually 27 to 28 days. I was expecting my period on November 10 and they came, I have them for 5 days. However, a week before when I was taking my shower, I notice i was slight bleeding and the next day it stopped, but I had serious cramps for the next 2 days. When my periods came on November 10, the cramps were as I used to,less strong than after the slight bleeding.
But after my 5 days of period, I still have cramps. I did a home pregnancy test, I am not pregnant..and I was wondering if all these have to do with the prenatals vitamins that have been taking for almost 3 months.I always had regular periods and never had to bleed before my period. Was it a miscarriage? or is it due to the prenatal vitamins?
Please let me know if you experienced something like this before or if you have an idea of what it might be. I really need your help!
thank you.

Loading...

Hi! These are the most common side effects of prenatal multivitamins: severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; blood or streaks of blood in the stools; stomach pain or cramping; insomnia, yellow/orange discoloration of the urine, loss of appetite, gas or belching... Could it be just a discoloration of the urine that looks like blood? I read that prenatal vitamins cannot mess up your cycle. They can make you more fertile which may help you get pregnant, which can postpone your cycle for nine months. Have you been sick this month? That could also affect your cycle.
Reply

Loading...

Ive been taking prenatal vitamins for three months now and I'm 41 and me and my boyfriend have been trying for a baby for awhile now
Reply

Loading...

I am having same issue. I am 41 years old and took prenatal vitamins for 3 months. During that time, began having irregular early periods. Then I stop taking them and my period went back to monthly cycle. Now I'm working with a fertility specialist who put me on a different brand of prenatal vitamin, but my period just came a week early again. The fertility clinic is stating, its my hormones but if that's the case, the vitamins must be impacting my hormones.
Reply

Loading...